ePIC

A refinement of the Millionshchikov quasi-normality hypothesis for convective boundary layer turbulence

Edit Item Edit Item

General Information:

Citation:
Gryanik, V. M. , Hartmann, J. , Raasch, S. and Schröter, M. (2005): A refinement of the Millionshchikov quasi-normality hypothesis for convective boundary layer turbulence , Journal of the atmospheric sciences, 62 (7), pp. 2632-2638 . doi: 10.1175/JAS3457.1
Cite this page as:
DOI:
Official URL:
Contact Email:
Download:

Supplementary Information:

Abstract:

Further Details:

Imprint
AWI
Policies:
read more
OAI 2.0:
http://epic.awi.de/cgi/oai2
ePIC is powered by:
EPrints 3